# SDR ASAA2015111313760

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 30,131 hours, 9,175 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PHONE WILL CONNECT AND RECEIVE BUT WILL NOT TRANSMIT ON RADIOS 1 OR 2.  ACFT GROUNDED. ON DEFERRAL.
